On a Conjecture of Bredon.
Manuscripta mathematica, Tome 12 (1974), pp. 11-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__12_154224,
author = {Volker Puppe},
title = {On a {Conjecture} of {Bredon.}},
journal = {Manuscripta mathematica},
pages = {11--16},
year = {1974},
volume = {12},
zbl = {0277.57011},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__12_154224/}
}
Volker Puppe. On a Conjecture of Bredon.. Manuscripta mathematica, Tome 12 (1974), pp. 11-16. http://geodesic.mathdoc.fr/item/MM2_1974__12_154224/